# SDR R61A2023122100750

- Difficulty date: December 12, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N219YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 39,516 hours, 25,493 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 500
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAP FAIL DISPLAYED ON EICAS ON APPROACH, SLAT 3 FLAP 1 (FAILED, SELECTING FLAPS 2). DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED INSPECTION OF FLAP, OPS TEST GOOD.
